# SDR DALA2022042102810

- Difficulty date: March 4, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767
- Aircraft serial: 29705
- Aircraft time: 85,558 hours, 15,753 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 REPETITIVE INSPECTIONS - HFEC, CORRECTIVE ACTION: ACCOMPLISH SECTION III: REPETITIVE INSPECTIONS (HEFC) ONE-TIME AT 8,000 FLIGHT CYCLES FROM THE REPAIR, AND REPETITIVELY THEREAFTER EVERY 12,000 FLIGHT CYCLES. (2143760)
